# SDR CALA9801176

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD END OF FORWARD GALLEY SERVICE DOOR NR 4 BEAM.  THE NR 4 BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-2.
